Alert archive / Iowa / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 96, NWS Quad Cities, IA
NWS Quad Cities, IA issued this severe thunderstorm warning at Jun 10, 2011, 4:51 PM CDT for Lee County, Van Buren County, Iowa; Clark County, Scotland County, Missouri; Hancock County, Illinois. It was in force for 39 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 10, 2011, 4:51 PM CDT (21:51 UTC)
- Expired
- Jun 10, 2011, 5:30 PM CDT
- In force
- 39 min
- Issued by
- NWS Quad Cities, IA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 58.0 mph
Counties Lee County, IA, Van Buren County, IA, Hancock County, IL, Clark County, MO, Scotland County, MO
The radar
The Quad Cities radar (KDVN), 171 km from the middle of the area, began a volume at 21:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 10, 5:11 PM CDT | HAIL 0.75 | 2 E Rutledge, MO | PEA TO DIME SIZE HAIL SO FAR. |
| Jun 10, 5:14 PM CDT | HAIL 1 | N Fairmont, MO | TIME ESTIMATED FROM RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 23 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Davenport, (KDVN), launched 12:00Z, 9.9 hours before the alert went out and 176 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 874 m above ground
- 0-6 km bulk shear
- 56 kt
- 0-1 km storm-relative helicity
- -79 m²/s²
- 0-3 km storm-relative helicity
- -155 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted, in the capitals the NWS used until 2016.
263
WUUS53 KDVN 102151
SVRDVN
IAC111-177-ILC067-MOC045-199-102230-
/O.NEW.KDVN.SV.W.0096.110610T2151Z-110610T2230Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
451 PM CDT FRI JUN 10 2011
THE NATIONAL WEATHER SERVICE IN THE QUAD CITIES HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CLARK COUNTY IN NORTHEAST MISSOURI...
SOUTHEASTERN SCOTLAND COUNTY IN NORTHEAST MISSOURI...
WESTERN LEE COUNTY IN SOUTHEAST IOWA...
SOUTHEASTERN VAN BUREN COUNTY IN SOUTHEAST IOWA...
WEST CENTRAL HANCOCK COUNTY IN WEST CENTRAL ILLINOIS...
* UNTIL 530 PM CDT.
* AT 449 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL AND
STRONG WINDS UP TO 50 MPH. THIS STORM WAS LOCATED APPROXIMATELY
NEAR RUTLEDGE...OR 10 MILES NORTHEAST OF EDINA...AND MOVING
NORTHEAST AT 40 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO SOUTH
GORIN...WYACONDA...GRANGER...LURAY...KAHOKA...WAYLAND...WARSAW...
NAUVOO...HAMILTON...WEST POINT...ST. PAUL...PILOT GROVE...NEW
BOSTON...MONTROSE...KEOKUK...FRANKLIN...DONNELLSON...CROTON...
ALEXANDRIA AND ST. FRANCISVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. MOVE IMMEDIATELY INDOORS AND STAY AWAY
FROM WINDOWS.
&&
LAT...LON 4025 9195 4026 9196 4030 9196 4030 9221
4033 9224 4081 9156 4081 9152 4039 9117
4025 9181
TIME...MOT...LOC 2151Z 239DEG 35KT 4031 9206
WIND...HAIL <58MPH 1.00IN
$$
NICHOLS2 follow-up statements
470
WWUS53 KDVN 102213
SVSDVN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
513 PM CDT FRI JUN 10 2011
IAC111-177-ILC067-MOC045-199-102230-
/O.CON.KDVN.SV.W.0096.000000T0000Z-110610T2230Z/
VAN BUREN IA-LEE IA-HANCOCK IL-CLARK MO-SCOTLAND MO-
513 PM CDT FRI JUN 10 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM CDT
FOR SOUTHEASTERN SCOTLAND...CLARK...WEST CENTRAL HANCOCK...WESTERN
LEE AND SOUTHEASTERN VAN BUREN COUNTIES...
AT 510 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH...AND GOLF BALL SIZE HAIL. THIS STORM WAS LOCATED
APPROXIMATELY NEAR FAIRMONT...OR 10 MILES SOUTHWEST OF KAHOKA...
MOVING EAST AT 35 MPH.
THIS STORM HAS PRODUCED DIME SIZED HAIL 1 MILE EAST OF RUTLIDGE AT
512 PM CDT.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
LURAY...NEEPER...ASHTON...MEDILL...CHAMBERSBURG...ANTIOCH...ANSON...
CLARK CITY...NAUVOO STATE PARK...WARSAW...NAUVOO...HAMILTON...
ELVASTON...INDIAN LAKE PARK...FARMINGTON...WEST POINT...VINCENNES...
SUMMITVILLE...ST. PAUL...SHIMEK STATE FOREST...SANDUSKY...PRIMROSE...
PILOT GROVE...NEW BOSTON...MT HAMILL...MOOAR...MONTROSE...KEOKUK
AIRPORT...KEOKUK...GALLAND...FRANKLIN...DONNELLSON...CROTON...
CHARLESTON...BLUFF PARK...ARGYLE...WINCHESTER...WAYLAND...REVERE...
PEAKSVILLE...FROST ISLAND CONSERVATION AREA...ATHENS STATE PARK...
ALEXANDRIA AND ST. FRANCISVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. MOVE IMMEDIATELY INDOORS AND STAY AWAY
FROM WINDOWS.
&&
LAT...LON 4025 9195 4026 9196 4030 9196 4030 9221
4033 9224 4081 9156 4081 9152 4039 9117
4025 9181
TIME...MOT...LOC 2212Z 248DEG 30KT 4035 9185
WIND...HAIL 60MPH 1.75IN
$$
NICHOLS393
WWUS53 KDVN 102231
SVSDVN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
531 PM CDT FRI JUN 10 2011
IAC111-177-ILC067-MOC045-199-102239-
/O.EXP.KDVN.SV.W.0096.000000T0000Z-110610T2230Z/
VAN BUREN IA-LEE IA-HANCOCK IL-CLARK MO-SCOTLAND MO-
531 PM CDT FRI JUN 10 2011
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN SCOTLAND...
CLARK...WEST CENTRAL HANCOCK...WESTERN LEE AND SOUTHEASTERN VAN BUREN
COUNTIES WILL EXPIRE AT 530 PM CDT...
THE THUNDERSTORM THAT WAS CAPABLE OF PRODUCING SEVERE WEATHER HAS
MOVED OUT OF THE WARNED AREA IN SCOTLAND AND WESTERN PORTIONS OF
CLARK COUNTY. THEREFORE THE SEVERE THUNDERSTORM WARNING HAS BEEN
ALLOWED TO EXPIRE.
PORTIONS OF EASTERN CLARK AND HANCOCK COUNTY ARE UNDER A NEW SEVERE
THUNDERSTORM WARNING FOR LARGE HAIL UNTIL 630 PM CDT.
THIS STORM HAS A HISTORY OF QUARTER SIZED HAIL.
LAT...LON 4025 9195 4026 9196 4030 9196 4030 9221
4033 9224 4081 9156 4081 9152 4039 9117
4025 9181
TIME...MOT...LOC 2229Z 248DEG 30KT 4040 9168
$$
NICHOLSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Quad Cities, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 10, 2:50 PM CDT, 2 hours 1 minute earlier.
Area forecast discussion, Jun 10, 2:50 PM CDT, 2 hours 1 minute before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE QUAD CITIES IA IL 250 PM CDT FRI JUN 10 2011 .SYNOPSIS... MODEL INITIALIZATION WAS ADEQUATE WITH PROBLEMS HANDLING COOL LOW LEVEL MOISTURE NORTH OF STATIONERY BOUNDARY ACROSS NORTH HALF OF FORECAST AREA. AT 2 PM...TEMPERATURES SHOW TYPICAL STRONG GRADIENT FROM LAKE MICHIGAN ENHANCED FLOW NORTH OF BOUNDARY WITH LOWER 60S NORTH 1/3 TO MID/UPPER 70S SOUTH 1/4 ALONG AND SOUTH OF STALLED FRONT. LOW CLOUDS DRAPED ALONG AND JUST NORTH OF HIGHWAY 30 WITH DIURNAL FORCED FRONTOGENESIS ONGOING. PRESSURE RISE AND FALL COUPLETS SUGGEST RISK OF NEAR SEVERE TO SEVERE STORMS SOUTHEAST 1/4 WITH SOME ELEVATED CONVECTION NORTH OF FRONT. TIMING OF FIRING SUGGESTS BETWEEN 3 AND 5 PM. MAIN THREAT FROM LOCAL TOOLS IS HAIL UP TO 1.25 INCHES WITH LOCALE AROUND MACOMB POSSIBLY TO SEE SOME ROTATION THAT WILL NEED MONITORING UNTIL ABOUT 7-8 PM WITH COOL FRONTAL PASSAGE. DAMAGING WINDS OF 60 MPH MOST LIKELY TO OCCUR SOUTHEAST OF FORECAST AREA. UPPER AIR ANALYSIS SHOWS GOOD NORTHWEST FLOW TO ALLOW FOR BELOW NORMAL TEMPERATURES INTO EARLY NEXT WEEK. && .SHORT TERM...TONIGHT AND SATURDAY... TONIGHT...LIKELY POPS SE 1/2 WITH CHANCE POPS NW WITH MAINLY EVENING SHOWERS AND STORMS. HAVE SEVERE WORDING UNTIL 04Z OR 11 PM LOCAL ALONG AND ESPECIALLY SOUTHEAST OF A PRINCETON ILLINOIS TO MONMOUTH ILLINOIS TO KEOSAUQUA IOWA LINE. CURRENT SCENARIO SUGGEST ANY SEVERE RISK MAY BE ONLY 1-3 HOURS LONG BEFORE SATURATION AND STRATIFICATION OCCURS DUE TO MODEST HEATING TODAY. LOCALLY HEAVY RAINS OF AN INCH TO NEAR 1.5 INCHES ARE POSSIBLE WITH STRONGEST STORMS IN FAR SE BUT LIMITED TRAINING SUGGESTED EXCEPT NEAR MACOMB AREA. LOCAL FLASH GUIDANCE SUGGEST NEAR 2 INCH AMOUNTS NEEDED THERE. NORTH OF HIGHWAY 34 PRECIPITATION SHOULD BE LIGHT AND GENERALLY LESS THAN QUARTER TO A TENTH OF A INCH WITH MANY SPOTS ALONG HIGHWAY 20 CORRIDOR TO STAY DRY. MINS TONIGHT WITH PATCHY FOG AFTER 06Z IN THE 50S TO NEAR 60F DEGREES ALONG AND SOUTH OF HIGHWAY 34. FOG MAY BECOME LOCALLY DENSE IF WINDS BECOME LIGHT FOR LATER SHIFTS TO MONITOR. SATURDAY...PATCHY TO AREAS OF FOG AND LOW CLOUDS SHOULD DISSIPATE BETWEEN 10 AM AND 1 PM WITH PARTLY TO MOSTLY SUNNY SKIES IN THE AFTERNOON WITH FAIR WEATHER CUMULUS CLOUDS UNTIL LATE AFTERNOON. HIGHS TO SETTLE IN THE UPPER 60S NORTHEAST TO LOWER 70S SW SECTIONS FOR A SPLENDID JUNE DAY WITH MODESTLY LOW HUMIDITY ON NORTH WINDS OF 5 TO 15 MPH. ..NICHOLS.. .LONG TERM...SATURDAY NIGHT THROUGH FRIDAY... UPPER RIDGING OVER THE PLAINS SATURDAY EVENING WILL MOVE INTO THE MISSISSIPPI VALLEY BY LATE SUNDAY WITH THE SURFACE RIDGE MOVING FROM THE MID/UPPER MISSISSIPPI VALLEY INTO THE WESTERN GREAT LAKES. LOW LEVEL RIDGING WILL KEEP QUIET WEATHER OVER THE AREA SATURDAY NIGHT. LIGHT WINDS AND MOSTLY CLEAR SKIES OVER THE AREA WILL KEEP TEMPERATURES WELL BELOW NORMAL. FAVORED THE COOLER GUIDANCE FOR MINS SUNDAY MORNING...BUT NUDGED TEMPS IN THE SOUTHWEST UP A LITTLE DUE TO EXPECTED LATE NIGHT INCREASE IN CLOUDS AHEAD OF A S/W MOVING IN BEHIND THE UPPER RIDGE. HAVE CONTINUED TO DOWN PLAY PRECIPITATION CHANCES SUNDAY WITH THE S/W SINCE PRECIPITATION WILL BE BATTLING DRY LOW LEVEL EASTERLY FLOW DURING THE DAY. IF ANY PRECIPITATION OCCURS IT MAY END UP BEING A FEW SPRINKLES OR VIRGA. KEPT LOW CHANCE OR SLIGHT CHANCE POPS LIMITED TO THE FAR SW. ALSO DOWN PLAYED ANY THUNDER POTENTIAL WITH MODELS SHOWING LITTLE IF ANY SURFACE BASED OR ELEVATED CAPE. MID/HIGH CLOUDS WITH THE S/W WILL HOLD TEMPERATURES DOWN OVER THE AREA AND KEPT HIGHS IN THE LOW TO MID 70S. SUNDAY NIGHT MODELS SHOW A DECENT LLJ DEVELOPING AHEAD OF ANOTHER MINOR S/W MOVING OUT OF THE PLAINS. HAVE KEPT THE HIGHER POPS IN THE SW CLOSER TO THE BETTER MOISTURE/FORCING. PRECIPITATION WILL HAVE A HARD TIMING HOLDING TOGETHER AS IT MOVES EAST AND RUNS INTO THE MID LEVEL RIDGING STALLED OVER THE MISSISSIPPI RIVER VALLEY. MODELS CONTINUE TO SHOW GOOD WARM/MOIST LOW LEVEL ADVECTION OVER THE AREA INTO THE MONDAY..SO HELD ON TO SOME LOW POPS OVER THE SOUTHWEST HALF. FOR MONDAY NIGHT THROUGH WEDNESDAY MODELS ARE IN AGREEMENT WITH ANOTHER UPPER TROF MOVING FROM THE PACIFIC NW INTO THE NORTH CENTRAL U.S. THIS WILL KEEP A CHANCE OF TSRA IN THE FORECAST THROUGH MID WEEK. AFTER WEDNESDAY THERE IS MORE UNCERTAINTY IN THE MODELS WITH A SECOND TROF PROGGED TO MOVE THROUGH THE PAC NW. THE GFS SHOWS MORE AMPLIFIED SYSTEM WHILE THE ECMWF IS FLATTER. WILL KEEP THURSDAY DRY FOR NOW AND GO WITH LOW CHANCE POPS FOR FRIDAY. ..DLF.. && .AVIATION... MVFR TO IFR WX TO OVERSPREAD ALL TERMINALS BETWEEN 20Z-04Z BEHIND COOL FRONT. BRL AND ALSO POSSIBLY MLI TERMINAL TO EXPERIENCE RISK OF STORMS WITH VSBYS OF 1-3 MILES IN RAIN UNTIL 04Z. DBQ AND CID COULD SEE SHRA WITH VSBYS OF 2 TO 5 MILES UNTIL 04Z. AFTER 04Z... TERMINALS TO HAVE CIGS OF 500-1500' AGL AND VSBYS OF 1-5 MILES IN FOG UNTIL 16- 18Z. AFTER 18Z...VFR WITH FEW-SCT CLOUDS OF 2-3K AGL AND VSBYS AOA 7 MILES. ..NICHOLS.. && .DVN WATCHES/WARNINGS/ADVISORIES... IA...NONE. IL...NONE. MO...NONE. && NICHOLS/DLF
Hazardous weather outlook, Jun 10, 4:25 AM CDT, 12 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE QUAD CITIES IA IL 425 AM CDT FRI JUN 10 2011 IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007- 009-015>018-024>026-034-035-MOZ009-010-110930- BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON- CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON- HENRY IA-DES MOINES-VAN BUREN-LEE-JO DAVIESS-STEPHENSON-CARROLL- WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER-HENDERSON- WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK- 425 AM CDT FRI JUN 10 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST MISSOURI. .DAY ONE...TODAY AND TONIGHT A FLASH FLOOD WATCH REMAINS IN EFFECT FOR THE ENTIRE AREA THIS MORNING. THUNDERSTORMS WITH MODERATE TO HEAVY RAIN ARE MOVING ACROSS THE AREA THIS MORNING...AND HAVE ALREADY CAUSED SOME FLASH FLOODING IN SOME AREAS. ADDITIONAL FLASH FLOODING IS POSSIBLE THIS MORNING AS THE STORMS CONTINUE TO MOVE THROUGH THE AREA. MORE THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS AFTERNOON AND EVENING...MAINLY ALONG AND SOUTHEAST OF A LINE FROM FAIRFIELD IOWA...TO STERLING ILLINOIS. A FEW OF THESE STORMS MAY PRODUCE DAMAGING WINDS OR LARGE HAIL LATER THIS AFTERNOON OR THIS EVENING. THE STORM PREDICTION CENTER HAS PLACED THIS AREA IN A SLIGHT RISK FOR SEVERE STORMS TODAY AND TONIGHT. RIVER FLOODING IS EXPECTED TO DEVELOP DUE TO THE RAINFALL THE PAST FEW DAYS...ALONG WITH RAINFALL EXPECTED TONIGHT. PLEASE SEE THE LATEST FLOOD STATEMENTS AND FLOOD WARNINGS FOR DETAILS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THUNDERSTORMS RETURN TO THE FORECAST BEGINNING SUNDAY...AND CONTINUING THROUGH WEDNESDAY AS AN UPPER LEVEL DISTURBANCE MOVES ACROSS THE MIDWEST. AT THIS TIME IT IS TOO SOON TO DETERMINE THE RISK OF SEVERE WEATHER. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING...MAINLY SOUTHEAST OF A LINE FROM FAIRFIELD IA TO STERLING ILLINOIS. LE
In the hours before
Local storm report, Jun 10, 11:11 AM CDT, 5 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1111 AM CDT FRI JUN 10 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1110 AM HEAVY RAIN 3 SE KEYSTONE 41.97N 92.15W
06/10/2011 M2.49 INCH BENTON IA TRAINED SPOTTER
24 HOUR TOTAL
&&
DLFLocal storm report, Jun 10, 11:33 AM CDT, 5 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1133 AM CDT FRI JUN 10 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1129 AM HEAVY RAIN 4 N COTTER 41.35N 91.47W
06/10/2011 E1.25 INCH LOUISA IA TRAINED SPOTTER
&&
DCSpecial weather statement, Jun 10, 4:18 PM CDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
418 PM CDT FRI JUN 10 2011
IAZ089-098-099-ILZ025-026-034-035-MOZ009-010-102245-VAN BUREN IA-LEE
IA-DES MOINES IA-MCDONOUGH IL-WARREN IL-HENDERSON IL-HANCOCK
IL-CLARK MO-SCOTLAND MO-
418 PM CDT FRI JUN 10 2011
...THUNDERSTORMS...SOME STRONG ARE POSSIBLE THROUGH 545 PM...
THUNDERSTORMS WERE DEVELOPING ACROSS NORTHERN MISSOURI AND WILL MOVE
ACROSS THE REGION THROUGH 545 PM. THE STRONGEST STORMS MAY PRODUCE
HAIL UP TO THE SIZE OF PENNIES WITH GUSTY WINDS OVER 40 MPH. BRIEF
HEAVY RAINFALL...AT RATES OF OVER AN INCH AN HOUR COULD RESULT IN
RAPID PONDING IN LOW LYING LOCATIONS.
INDIVIDUALS SHOULD TAKE PRECAUTIONS IF OUTSIDE AND SECURE ANY LOOSE
ITEMS. MOTORISTS SHOULD SLOW DOWN IF THEY ENCOUNTER HEAVY RAIN AND
GUSTY WINDS.
BESIDES PONDING OF WATER ON ROADS AND IN LOW-LYING AREAS...RISES ON
AREA STREAMS AND CREEKS ARE POSSIBLE.
&&
LAT...LON 4020 9152 4024 9151 4025 9195 4030 9196
4030 9235 4059 9236 4061 9219 4063 9219
4101 9044 4027 9048 4028 9090 4019 9091
NICHOLSThe office that day
Everything else NWS Quad Cities, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 9, 11:13 PM CDT | Flash Flood Warning | DVN | Lee | 6 hr |
| Jun 10, 2:26 AM CDT | Flash Flood Warning | DVN | Iowa, Johnson, Keokuk, Washington | 5 hr |
| Jun 10, 4:07 AM CDT | Special Weather Statement | DVN | Clinton, Louisa, Muscatine, Scott | 113 min |
| Jun 10, 6:21 AM CDT | River Flood Warning | DVN | Keokuk | 8 days |
| Jun 10, 6:53 AM CDT | River Flood Warning | DVN | Johnson, Washington | 59 hr |
| Jun 10, 9:04 AM CDT | River Flood Warning | DVN | Iowa, Johnson | 5 days |
| Jun 10, 10:40 AM CDT | River Flood Warning | DVN | Des Moines | 9 days |
| Jun 10, 10:40 AM CDT | River Flood Warning | DVN | Des Moines, Lee | 9 days |
| Jun 10, 10:40 AM CDT | River Flood Warning | DVN | Johnson, Louisa, Washington | 24 hr |
| Jun 10, 5:29 PM CDT | Severe Thunderstorm Warning | DVN | Lee | 61 min |
| Jun 9, 10:58 PM CDT | Special Weather Statement | DVN | Clark | 107 min |
| Jun 10, 4:51 AM CDT | Special Weather Statement | DVN | Bureau, Henry, Whiteside | 84 min |
| Jun 10, 6:31 PM CDT | Severe Thunderstorm Warning | DVN | Hancock, McDonough | 59 min |
Nearby
Severe Thunderstorm Warnings in Iowa, 2011Severe Thunderstorm Warnings in Missouri, 2011Severe Thunderstorm Warnings in Illinois, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.